Alert archive / Maryland / Tornado Warnings in 2013

Tornado Warning 17, NWS Baltimore/Washington

June 13, 2013Howard County, Montgomery County, Maryland

NWS Baltimore/Washington issued this tornado warning at Jun 13, 2013, 3:45 PM EDT for Howard County, Montgomery County, Maryland. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 13, 2013, 3:45 PM EDT (19:45 UTC)
Expired
Jun 13, 2013, 4:15 PM EDT
In force
30 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Howard County, MD, Montgomery County, MD

The radar

The Sterling radar (KLWX), 44 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:19 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2013-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 709 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2013-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 174 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
709 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
174 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 13, 3:22 PM EDT, 23 minutes earlier.

Area forecast discussion, Jun 13, 3:22 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
322 PM EDT THU JUN 13 2013

.SYNOPSIS...
LOW PRESSURE WILL MOVE ACROSS THE NORTHERN MID-ATLANTIC STATES
THROUGH THIS EVENING WHILE A COLD FRONT PASSES THROUGH. GUSTY
NORTHWEST WINDS BEHIND THE FRONT WILL USHER IN COLDER AIR. HIGH
PRESSURE WILL SLOWLY BUILD TOWARD THE AREA FRIDAY AND SATURDAY
BEFORE MOVING OFFSHORE LATE IN THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
AN UNSEASONABLY STRONG LOPRES SYSTEM WILL CONTINUE TO IMPACT THE
AREA THIS AFTN. 19Z SFC ANALYSIS SHOWS A 996 MB LOW OVER NORTH-
CENTRAL PA WITH AN ATTENDANT COLD FRONT OVER THE OH VLY. AN
ORGANIZED LINE OF SHOWERS AND STORMS HAVE DEVELOPED AHEAD OF THE
COLD FRONT ALONG A SFC TROUGH OVER THE HIGHER TERRAIN AS WELL AS
ALONG AN OLD OUTFLOW BOUNDARY FROM THE MRNG MCS IN CENTRAL VA. THE
STORMS ALONG THE OUTFLOW BOUNDARY HAVE TAPPED INTO A MORE
INSTABILITY /MESOANALYSIS INDICATES ABOUT 2000 J/KG OF SBCAPE/
WHERE THE THREAT FOR SEVERE STORMS ARE GREATEST /INCLUDING THE NRN
PIEDMONT AND SRN MD/. THE 18Z IAD RAOB JUST CAME IN AND SHOWS A
CAPPED ATMOSPHERE AROUND 850 MB. THIS CAP WILL ERODE THOUGH WITH
ADDITIONAL SFC HEATING AND COOLING ALOFT ASSOCIATED WITH THE
APPROACH OF A STRONG SHORTWAVE TROUGH. THEREFORE...ADDITIONAL
STRONG TO SEVERE STORMS WILL MOVE THRU THE GREATER DC/BALTIMORE
METRO BETWEEN 330 AND 6 PM.

STRONG NW FLOW AROUND THE BACKSIDE OF THE LOW WILL PUSH THE COLD
FRONT THRU THE CWA LATE THIS AFTN AND EVE. A STRONG PRESSURE
GRADIENT BETWEEN THE EXITING LOW AND HIPRES BUILDING IN FROM THE
GREAT LAKES WILL PRODUCE BREEZY NW WINDS BEHIND THE FRONT TNGT.
DESPITE CAA ALOFT...LLVL LAPSE RATES NOT VERY STEEP WITH THE LOSS OF
DAYTIME HEATING. HAVE OPTED TO NOT ISSUE A WIND ADVISORY BUT GUSTS
WILL BE CLOSE TO 45 MPH ALONG THE RIDGE TOPS. MIN TEMP FCST LEANED
TOWARD THE WARMER BIAS-CORRECT MOS/SREF GUIDANCE WITH A MIXED
BOUNDARY LAYER.

THE MID-LVL SHORTWAVE TROUGH AXIS WILL MOVE EAST OF THE CHSPK BAY
FRI MRNG. RESIDUAL COLD POOL ALOFT COMBINED WITH SFC HEATING WILL
STEEPEN LAPSE RATES. WITH MOISTURE LIMITED AND LIFT MAINLY
ABSENT...KEPT POPS BELOW 20 PERCENT BUT SCT SPRINKLES EXPECTED TO
DEVELOP. MAX TEMPS FRI WILL BE IN THE MID TO UPPER 70S...WHICH ARE
5-10F BELOW NORMAL.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
HIGH PRESSURE FROM THE WEST WILL MOVE INTO THE REGION AND THE
PRESSURE GRADIENT WILL RELAX BY FRIDAY NIGHT LESSENING WIND SPEEDS
AT THE SFC AND DRYING OUT ENTIRE COLUMN. CLEAR SKIES AND CALM
WINDS ARE EXPECTED FRIDAY NIGHT AND INTO SATURDAY MORNING.

HIGH PRESSURE WILL LEAD TO A SUNNY DAY IN THE MID ATLANTIC
SATURDAY.  NW WINDS WILL CONTINUE FOR MOST OF THE DAY BEFORE BACKING
TO THE SW BY EVENING.  HIGH CLOUDS WILL BEGIN TO STREAM IN FROM THE
SW SATURDAY NIGHT AS THE NEXT SHORTWAVE TROUGH APPROACHES FROM THE
WEST.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
ANOTHER ACTIVE PATTERN IS IN STORE FOR THE MID ATLANTIC BEGINNING
SUNDAY EVENING.  ALBEIT ZONAL FLOW FOR THE START OF THE WORK WEEK
MULTIPLE DISTURBANCES WILL MOVE OVER THE REGION.  SHOWERS WILL MOVE
INTO THE REGION SUNDAY EVENING AS THE FIRST SHORTWAVE TROUGH
APPROACHES THE OHIO VALLEY.  THERE IS MINIMAL INSTABILITY IN FCST
SOUNDINGS AND ACTIVITY SEEMS TO MOVE THROUGH THE REGION OVERNIGHT
AND EXIT MONDAY SO CURRENT THINKING REGION WILL ONLY SEE SHOWERS.

LOW PRESSURE OVER THE NORTHERN PLAINS WILL APPROACH THE MID ATLANTIC
DURING THE START OF THE WEEK.  SOUTHERLY FLOW WILL CONTINUE DURING
THIS TIME AND GULF MOISTURE WILL BE ADVECTED NORTHWARD.  SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME.  TRACK OF LOW
PRESSURE AND COLD FRONTAL PASSAGE WILL DEPICT THE THUNDERSTORM
THREAT FOR THE MID ATLANTIC.  LONG RANGE MODEL GUIDANCE HAS A RANGE
OF POSSIBILITIES THIS FAR OUT BUT TUESDAY NIGHT AND WEDNESDAY SEEM
THE BEST FOR FRONTAL PASSAGE.  HIGH PRESSURE MOVES IN FROM THE WEST
BEHIND FRONTAL PASSAGE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
STORMS HAVE MOVED EAST OF MRB/CHO AND WILL APPROACH THE ERN
TERMINALS BETWEEN 1930Z AND 2100Z. STRONG WINDS AND TEMPORARILY
LOW VSBYS WILL ACCOMPANY THESE STORMS. NUMEROUS SHRA STILL
OCCURRING BEHIND THESE STORMS AND SHOULD END BEFORE 00Z.

SOUTHWEST WINDS AHEAD OF THE COLD FRONT WILL GUST AROUND 30 KNOTS
LATE THIS AFTERNOON. WINDS WILL SHIFT TO THE NORTHWEST BEHIND THE
COLD FRONT WITH GUSTS AROUND 30 KNOTS.

VFR CONDITIONS EXPECTED FRIDAY THROUGH THIS WEEKEND. SHOWERS WILL
MOVE INTO THE REGION SUNDAY NIGHT WITH POSSIBLE RESTRICTIONS.

&&

.MARINE...
SLY WINDS AHEAD OF A COLD FRONT HAS BEEN GUSTING 15-20 KT. SEVERE
STORMS WILL MOVE THRU THE WATERS BETWEEN 3 PM AND 6 PM. IT IS
STRONGLY ADVISED TO STAY OFF THE WATERS ESPECIALLY SOUTH OF POOLES
ISLAND.

WINDS WILL SHIFT TO THE NORTHWEST WHILE LAPSE RATES STEEPEN BEHIND
THE COLD FRONT THIS EVE. MODEL SOUNDINGS SHOW FREQUENT GUSTS
AROUND 25-30 KNOTS AND ISOLATED HIGHER GUSTS TO 35 KT MIXING DOWN
OVER THE WARMER WATERS. A GALE WARNING WAS ISSUED FOR TONIGHT.

NW WINDS WILL CONTINUE FRIDAY AND INTO SATURDAY AS COLD FRONT
DEPARTS TO THE EAST.  WINDS WILL RELAX FRIDAY NIGHT AND INTO THE
WEEKEND AS HIGH PRESSURE MOVES OVER THE WATERS.  SHOWERS WILL MOVE
INTO THE REGION SUNDAY NIGHT.

&&

.HYDROLOGY...
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE CWA THIS AFTN AND
ERY EVE FOR THE LOCATIONS EAST OF THE BLUE RIDGE. RAINFALL RATES
OVER AN INCH IN A HALF HOUR ARE BEING OBSERVED WITH THESE STORMS.
IT WILL NOT TAKE MUCH TO PRODUCE ADDITIONAL FLASH FLOODING. WILL
LIKELY BE ABLE TO TRIM NRN AND WRN PORTIONS OF THE FLASH FLOOD
WATCH EARLIER THAN EXPIRATION.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ003-501-
     502.
     FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MDZ004>007-
     009>011-013-014-016>018.
VA...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR VAZ025>031-
     036-037-503-504.
     FLASH FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR VAZ038>040-
     042-050>057-501-502.
WV...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR WVZ050>053-
     055-501>506.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     ANZ530>543.
     SMALL CRAFT ADVISORY FROM 6 AM TO 1 PM EDT FRIDAY FOR
     ANZ530>543.
     GALE WARNING UNTIL 6 AM EDT FRIDAY FOR ANZ530>543.

&&

SYNOPSIS...JRK
NEAR TERM...JRK
SHORT TERM...HAS
LONG TERM...HAS
AVIATION...JRK/HAS
MARINE...JRK/HAS
HYDROLOGY...JRK
Hazardous weather outlook, Jun 13, 12:54 PM EDT, 2 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1254 PM EDT THU JUN 13 2013

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
141000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
1254 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE AREA THROUGH 7
PM. STORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO IS ALSO POSSIBLE.
THE STORMS WILL MOVE THROUGH THE AREA DURING THE AFTERNOON RUSH
HOUR COMMUTE.

A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING FOR THE
OUTLOOK AREA. SEE WBCFFALWX FOR FURTHER DETAILS.

A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON FOR THE TIDAL
POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY. A GALE WARNING IS IN
EFFECT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE WATERS FRIDAY MORNING
AND EARLY FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED TODAY.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-141000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
1254 PM EDT THU JUN 13 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR EASTERN WEST
VIRGINIA AND CENTRAL AND NORTHERN VIRGINIA THROUGH 7 PM. STORMS
THIS AFTERNOON WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND LARGE HAIL IN THE WATCH AREA. AN ISOLATED TORNADO IS ALSO
POSSIBLE.

A FLASH WATCH IS IN EFFECT THROUGH TODAY FOR THE OUTLOOK AREA. SEE
WBCFFALWX FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED TODAY.

In the hours before

Local storm report, Jun 13, 3:19 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
319 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FUNNEL CLOUD     3 S FREDERICKSBURG      38.26N  77.50W
06/13/2013                   SPOTSYLVANIA       VA   TRAINED SPOTTER

            ROPED-FUNNEL EXTENDING THREE QUARTERS OF THE WAY TO THE
            GROUND NEAR THE INTERSECTION OF COURTHOUSE RD AND
            JEFFERSON DAVIS HIGHWAY

&&

CORRECTED REMARKS

EVENT NUMBER LWX1300309

KLW
Local storm report, Jun 13, 3:24 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
324 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      3 S FREDERICKSBURG      38.26N  77.50W
06/13/2013                   SPOTSYLVANIA       VA   TRAINED SPOTTER

            HIGH WATER NEAR INTERSECTION OF COURTHOUSE RD AND
            JEFFERSON DAVIS HIGHWAY

&&

EVENT NUMBER LWX1300310

KLW
Local storm report, Jun 13, 3:35 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
335 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     TSTM WND DMG     1 SE STAR TANNERY       39.07N  78.41W
06/13/2013                   SHENANDOAH         VA   EMERGENCY MNGR

            17 TREES DOWN IN THE 2100 BLOCK OF VAN BUREN ROAD IN
            THE TOWN OF ZEPP

&&

EVENT NUMBER LWX1300311

KCS
Local storm report, Jun 13, 3:38 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
338 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     2 WSW LEESBURG          39.09N  77.59W
06/13/2013  E60 MPH          LOUDOUN            VA   TRAINED SPOTTER

            ESTIMATED BY TRAINED SPOTTER.

&&

EVENT NUMBER LWX1300312

KCS
Local storm report, Jun 13, 3:41 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
341 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     FUNNEL CLOUD     2 E COUNTRYSIDE         39.05N  77.38W
06/13/2013                   LOUDOUN            VA   TRAINED SPOTTER

            FUNNEL CLOUD LOOKING TO THE EAST FROM THE STERLING FIRE
            DEPARTMENT AT 46700 MIDDLEFIELD DR.

&&

EVENT NUMBER LWX1300313

KLW
Local storm report, Jun 13, 3:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
343 PM EDT THU JUN 13 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     TSTM WND DMG     PURCELLVILLE            39.14N  77.71W
06/13/2013                   LOUDOUN            VA   TRAINED SPOTTER

            SMALL BRANCHES 1 TO 2 INCHES IN DIAMETER LIFTING UP
            INTO THE CLOUDS

&&

EVENT NUMBER LWX1300314

KLW

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 12:17 AM EDTSpecial Marine WarningLWX118 min
Jun 13, 1:50 AM EDTSpecial Marine WarningLWX40 min
Jun 13, 6:53 AM EDTSevere Thunderstorm WarningLWXClarke, Frederick, City of Winchester52 min
Jun 13, 7:28 AM EDTSevere Thunderstorm WarningLWXPage, Rockingham, Shenandoah, Warren, City of Harrisonburg47 min
Jun 13, 7:52 AM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Frederick, Loudoun, Shenandoah, Warren and 1 more38 min
Jun 13, 8:06 AM EDTSpecial Marine WarningLWX84 min
Jun 13, 8:11 AM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Madison, Page, Rappahannock, Rockingham and 2 more49 min
Jun 13, 8:47 AM EDTSpecial Marine WarningLWX88 min
Jun 13, 9:09 AM EDTSpecial Marine WarningLWX66 min
Jun 13, 9:16 AM EDTGale WarningLWX21 hr
Jun 13, 9:31 AM EDTSpecial Marine WarningLWX89 min
Jun 13, 9:39 AM EDTSpecial Marine WarningLWX51 min
Jun 13, 12:49 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Augusta, Nelson56 min
Jun 13, 1:07 PM EDTSevere Thunderstorm WarningLWXRockingham68 min
Jun 13, 1:27 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville48 min
Jun 13, 1:41 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Nelson49 min
Jun 13, 1:45 PM EDTFlash Flood WarningLWXAlbemarle, Nelson4 hr
Jun 13, 1:55 PM EDTSevere Thunderstorm WarningLWXAugusta, Frederick, Highland, Page, Rockingham, Shenandoah and 3 more80 min
Jun 13, 2:00 PM EDTSevere Thunderstorm WarningLWXSpotsylvania, Stafford, City of Fredericksburg45 min
Jun 13, 2:13 PM EDTSevere Thunderstorm WarningLWXOrange, Spotsylvania47 min
Jun 13, 2:19 PM EDTSpecial Marine WarningLWX56 min
Jun 13, 2:24 PM EDTTornado WarningLWXCulpeper, Spotsylvania, Stafford, City of Fredericksburg36 min
Jun 13, 2:41 PM EDTFlash Flood WarningLWXSpotsylvania, Stafford, City of Fredericksburg3 hr
Jun 13, 2:50 PM EDTSpecial Marine WarningLWX85 min
Jun 13, 2:56 PM EDTSevere Thunderstorm WarningLWXClarke, Fauquier, Loudoun, Prince William, Warren49 min
Jun 13, 3:01 PM EDTTornado WarningLWXKing George29 min
Jun 13, 3:16 PM EDTFlash Flood WarningLWXClarke, Loudoun3 hr
Jun 13, 3:17 PM EDTSpecial Marine WarningLWX88 min
Jun 13, 3:23 PM EDTTornado WarningLWXFairfax, Loudoun37 min
Jun 13, 3:29 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, Loudoun, City of Alexandria, City of Fairfax, City of Falls Church61 min
Jun 13, 3:39 PM EDTSpecial Marine WarningLWX66 min
Jun 13, 4:03 PM EDTSpecial Marine WarningLWX87 min
Jun 13, 4:07 PM EDTSpecial Marine WarningLWX2 hr
Jun 13, 4:17 PM EDTSpecial Marine WarningLWX88 min
Jun 13, 5:50 PM EDTAreal Flood WarningLWXLoudoun4 hr
Jun 13, 12:14 AM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Prince George's, Saint Mary's31 min
Jun 13, 6:26 AM EDTSevere Thunderstorm WarningLWXAllegany, Washington49 min
Jun 13, 7:26 AM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington49 min
Jun 13, 8:07 AM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Harford38 min
Jun 13, 8:31 AM EDTFlash Flood WarningLWXBaltimore, Carroll, Harford3 hr
Jun 13, 8:40 AM EDTSevere Thunderstorm WarningLWXBaltimore, Harford65 min
Jun 13, 9:03 AM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, Howard, City of Baltimore42 min
Jun 13, 9:26 AM EDTSevere Thunderstorm WarningLWXAnne Arundel, Prince George's49 min
Jun 13, 3:17 PM EDTTornado WarningLWXCalvert, Charles, Saint Mary's28 min
Jun 13, 3:33 PM EDTTornado WarningLWXCalvert, Saint Mary's27 min
Jun 13, 3:53 PM EDTFlash Flood WarningLWXMontgomery3 hr
Jun 13, 3:58 PM EDTTornado WarningLWXAnne Arundel, Baltimore, Howard, Montgomery, Prince George's32 min
Jun 13, 4:06 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Howard, Prince George's, City of Baltimore54 min
Jun 13, 4:08 PM EDTTornado WarningLWXAnne Arundel, Prince George's37 min
Jun 13, 4:22 PM EDTFlash Flood WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore3 hr
Jun 13, 2:04 PM EDTAreal Flood WarningLWXGrant, Hardy6 hr

Nearby

Tornado Warnings in Maryland, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.